# SDR DALA2019042292565

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,691 hours, 38,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIERS WERE INOPERATIVE AT THE LEFT DOORS.   REMOVED & REPLACED EXIT IDENTIFIER LIGHTS IAW WDM'S 33-51-12, 13, 14, 15.  OPS CHECKED GOOD.
